MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294700410
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: patient age 60 years old (at the time of enrollment).
 
Event or Problem Description
It was reported via a clinical study that the stent was undersized in diameter, requiring intervention.On (b)(6) 2024, occlusion was noted in the left ostial superficial femoral artery (sfa) and was treated by dilation using 5 x 40 mm mustang percutaneous transluminal angioplasty balloon.Treatment was also performed for thrombotic occlusion in the left sfa and popliteal arteries by thrombectomy using penumbra lightning bolt catheter.Subsequently the distal aspect of the sfa stent was treated by balloon angioplasty using 5 x 150 mm sterling pta balloon, 6 x 150 mm ranger drug coated balloon.This was followed by placement of 7 x 40 mm eluvia drug eluting stent from the left distal common femoral artery and left ostial sfa, and the stent was post dilated using 6 x 40 mm mustang pta balloon.Post treatment, the final residual stenosis was noted to be 0%.Final angiograms demonstrate brisk flow through the stented segment with three-vessel runoff to the foot.On (b)(6) 2024, the event was considered to be resolved, and the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the previously placed 7 x 40 mm eluvia drug eluting stent appeared to be undersized in diameter.On the same day, common femoral artery was treated by 7 x 100 mm mustang pta balloon, followed by placement of 9 x 100 mm epic self-expanding stent and post dilated using 8 x 60 mm mustang pta balloon with excellent results.On (b)(6) 2024, the event was considered resolved.On (b)(6) 2024, the subject was discharged from the hospital on clopidogrel.
 
Additional Manufacturer Narrative
A2: patient age 60 years old (at the time of enrollment).Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the stent was undersized in diameter, requiring intervention.On (b)(6) 2024, occlusion was noted in the left ostial superficial femoral artery (sfa) and was treated by dilation using 5 x 40 mm mustang percutaneous transluminal angioplasty balloon.Treatment was also performed for thrombotic occlusion in the left sfa and popliteal arteries by thrombectomy using penumbra lightning bolt catheter.Subsequently the distal aspect of the sfa stent was treated by balloon angioplasty using 5 x 150 mm sterling pta balloon, 6 x 150 mm ranger drug coated balloon.This was followed by placement of 7 x 40 mm eluvia drug eluting stent from the left distal common femoral artery and left ostial sfa, and the stent was post dilated using 6 x 40 mm mustang pta balloon.Post treatment, the final residual stenosis was noted to be 0%.Final angiograms demonstrate brisk flow through the stented segment with three-vessel runoff to the foot.On 22-nov-2024, the event was considered to be resolved, and the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the previously placed 7 x 40 mm eluvia drug eluting stent appeared to be undersized in diameter.On the same day, common femoral artery was treated by 7 x 100 mm mustang pta balloon, followed by placement of 9 x 100 mm epic self-expanding stent and post dilated using 8 x 60 mm mustang pta balloon with excellent results.On 19-dec-2024, the event was considered resolved.On (b)(6) 2024, the subject was discharged from the hospital on clopidogrel.It was further reported that on (b)(6) 2024, the undersized stent was treated by 7 x 100 mm mustang pta balloon, followed by placement of 9 x 100 mm epic self-expanding stent and post dilated using 8 x 60 mm mustang pta balloon with excellent results.
 
Additional Manufacturer Narrative
A2: patient age 60 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that the stent was undersized in diameter, requiring intervention.On (b)(6) 2024, occlusion was noted in the left ostial superficial femoral artery (sfa) and was treated by dilation using 5 x 40 mm mustang percutaneous transluminal angioplasty balloon.Treatment was also performed for thrombotic occlusion in the left sfa and popliteal arteries by thrombectomy using penumbra lightning bolt catheter.Subsequently the distal aspect of the sfa stent was treated by balloon angioplasty using 5 x 150 mm sterling pta balloon, 6 x 150 mm ranger drug coated balloon.This was followed by placement of 7 x 40 mm eluvia drug eluting stent from the left distal common femoral artery and left ostial sfa, and the stent was post dilated using 6 x 40 mm mustang pta balloon.Post treatment, the final residual stenosis was noted to be 0%.Final angiograms demonstrate brisk flow through the stented segment with three-vessel runoff to the foot.On (b)(6) 2024, the event was considered to be resolved, and the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the previously placed 7 x 40 mm eluvia drug eluting stent appeared to be undersized in diameter.On the same day, common femoral artery was treated by 7 x 100 mm mustang pta balloon, followed by placement of 9 x 100 mm epic self-expanding stent and post dilated using 8 x 60 mm mustang pta balloon with excellent results.On (b)(6) 2024, the event was considered resolved.On (b)(6) 2024, the subject was discharged from the hospital on clopidogrel.It was further reported that on (b)(6) 2024, the undersized stent was treated by 7 x 100 mm mustang pta balloon, followed by placement of 9 x 100 mm epic self-expanding stent and post dilated using 8 x 60 mm mustang pta balloon with excellent results.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22125710
Report Number2124215-2025-33162
Device Sequence Number7421780
Product Code NIU
UDI-Device Identifier08714729876694
UDI-Public(01)08714729876694(17)251204(10)33055836
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Model NumberH74939294700410
Device Catalogue NumberH74939294700410
Device Lot Number0033055836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/10/2025
09/12/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/24/2025
09/15/2025
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite